EXTRA STRENGTH ACETAMINOPHEN PM- acetaminophen and diphenhydramine hydrochloride tablet
Spirit Pharmaceutical LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each caplet)||Purpose|
|Acetaminophen 500mg||Pain reliever|
|Diphenhydramine HCl 25mg||Nighttime Sleep aid|
for the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
This product contains acetaminophen. Severe liver damage may occur with this product if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while you are using this product
Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with other products containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- in children under 12 years of age
- with any other products containing diphenhydramine, even one used on skin
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
- liver disease
- breathing problems such as emphysema or chronic bronchitis
- trouble urinating due to an enlargement of the prostate gland
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- drowsiness will occur
- avoid alcoholic drinks
- do not drive a motor vehicle or operate machinery.
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness
- pain gets worse or lasts for more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Taking more than the directed dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed
(see Overdose warning)
|adults and children 12 years of age and over:|| |
|children under 12 years of age:|| |
- each caplet contains: magnesium 0.05 mg
- store between 20°-25°C (68°-77°F)
- see end panel for lot number and expiration
FD&C blue # 1, FD&C blue # 2, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol-400, povidone, pregelatinized starch, stearic acid, titanium dioxide
FAMILY DOLLAR SERVICES, INC.,
10401 MONROE RD,
MATTHEWS, NC 28105 USA
| EXTRA STRENGTH ACETAMINOPHEN PM |
acetaminophen and diphenhydramine hydrochloride tablet
|Labeler — Spirit Pharmaceutical LLC (179621011)|
|ELYSIUM PHARMACEUTICALS LTD||915664486||manufacture (68210-1000)|
Revised: 02/2020 Spirit Pharmaceutical LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.